Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the compactness of the structure space of a ring


Authors: R. L. Blair and L. C. Eggan
Journal: Proc. Amer. Math. Soc. 11 (1960), 876-879
MSC: Primary 16.98
DOI: https://doi.org/10.1090/S0002-9939-1960-0148708-4
MathSciNet review: 0148708
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [2] R. L. Blair, Stone's topology for a binary relation, Duke Math. J. vol. 22 (1955) pp. 271-280. MR 0070146 (16:1138b)
  • [3] I. S. Gál, On a generalized notion of compactness. I, Nederl. Akad. Wetensch. Proc. Ser. A vol. 60 (1957) pp. 421-430.
  • [4] N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 333-338. MR 0013138 (7:110f)
  • [5] -, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, Providence, 1956.
  • [6] O. Ore, Some studies on closure relations, Duke Math. J. vol. 10 (1943) pp. 761-785. MR 0009595 (5:170c)
  • [7] M. Schreiber, Compactness of the structure space of a ring, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 684-685. MR 0087641 (19:383d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0148708-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society